MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE SQUARE UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE SQUARE UNISCREW; DENTAL SCREW
Model Number CS275
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown/not provided.
 
Event or Problem Description
It was reported that the screw placed at tooth site 3 fractured and was completely removed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A gold-tite® square uniscrew screw (unisg) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and a fracture at the treads.Device history record (dhr) review was completed for the subject lot number (1177270).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1177270) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
GOLD-TITE SQUARE UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10883779
Report Number0001038806-2020-01878
Device Sequence Number3254176
Product Code NHA
UDI-Device Identifier00844868001386
UDI-Public(01)00844868001386(17)121011(10)746685(241)CS275
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/09/2019
Device Model NumberCS275
Device Catalogue NumberUNISG
Device Lot Number1177270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR